# SDR TSAA9580043

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70724
- Make and model: Boeing 737297
- Aircraft serial: 21740
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 2730426
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 285 - KOA-HNL - NR 2 ENGINE START VALVE OPEN LIGHT CAME ON INFLIGHT.  WHEN POWER WAS RETARDED LIGHT WENT OUT.  PRECAUTIONARY LANDING (KOA) WAS ACCOMPLISHED.  REPLACED NR 2 ENGINE START VALVE.  REPLACED STARTER, GARLOCK SEAL, AND SPLINE AS A PRECAUTION.  FUNCTIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (Z)
